SUZUKI-TYPE FIXED POINT THEOREMS FOR TWO MAPS IN METRIC-TYPE SPACES

Authors

  • N. Dung Faculty of Mathematics and Information Technology Teacher Education, Dong Thap University, CaoLanh City, Dong Thap Province, Viet Nam
  • N. Thanh Ly Faculty of Mathematics and Information Technology Teacher Education, Dong Thap University, CaoLanh City, Dong Thap Province, Viet Nam
  • V. Thinh Faculty of Mathematics and Information Technology Teacher Education, Dong Thap University, CaoLanh City, Dong Thap Province, Viet Nam
  • N. Hieu Faculty of Mathematics and Information Technology Teacher Education, Dong Thap University, CaoLanh City, Dong Thap Province, Viet Nam

Abstract

In this paper, we generalize the Suzuki-type fixed point theorems in [N. Hussain, D.Doric, Z.~Kadelburg, and S.~Radenovic, \emph{Suzuki-type fixed point results in metric type spaces}, Fixed Point Theory Appl \textbf{2012:126} (2012), 1 - 10] for two maps on metric-type spaces. Examples are given to validate the results.

Downloads

Published

2013-08-12

How to Cite

Dung, N., Thanh Ly, N., Thinh, V., & Hieu, N. (2013). SUZUKI-TYPE FIXED POINT THEOREMS FOR TWO MAPS IN METRIC-TYPE SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(2), 17-29. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/272

Issue

Section

Research Article